# SDR IPXA2018092634421

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 28,886 hours, 16,487 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 667901
- Part serial: 0307A
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DECLARED FOR A TE FLAP DISAGREE.  REPLACED THE FLAP CONTROL VALVE MODULE IAW MM 27-51-28-201,  TESTED OK
